Weak C*-Hopf algebras and multiplicative isometries

Gabriella Böhm, Kornél Szlachányi

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We show how the data of a finite dimensional weak C*-Hopf algebra can be encoded into a pair (H, V) where H is a finite dimensional Hilbert space and V : H ⊗ H ⊗ H ⊗ H is a partial isometry satisfying, among others, the pentagon equation. In case of V being unitary we recover the Baaj-Skandalis multiplicative unitary of the discrete compact type. Relation with the pseudomultiplicative unitary approach proposed by J.-M. Vallin and M. Enock is also discussed.

Original languageEnglish
Pages (from-to)357-376
Number of pages20
JournalJournal of Operator Theory
Volume45
Issue number2
Publication statusPublished - Jan 1 2001

    Fingerprint

Keywords

  • Multiplicative partial isometries
  • Pseudo-multiplicative unitaries
  • Weak Hopf algebras

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this